# SDR SAJF202201210001

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: B1872
- Make and model: Boeing 747-400
- Aircraft serial: 33733
- Aircraft time: 72,076 hours, 13,295 cycles
- Engine: Ge CF680C2B1
- Engine time: 72,289 hours, 13,430 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

2022/01/17 B-18720 CI-5122 ANC-ORD/ANC RTO DUE TO TAKE OFF ROLL ENGINE 1 SURGE AND NOISE SOUND. THE CREW FOLLOWS QRH TO RETARD THRUST LEVER TO IDLE, ABORT TAKEOFF AND RETURN TO GATE.
